# SDR USAA2010021190339

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 45,515 hours, 17,246 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 601
- Condition: Low Pressure
- Location: R1 Door
- Part time: 45,515 hours, 17,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EES - DOOR ASSIST PRESSURE LOW AT 1 RT.  MAINTENANCE SERVICED PRESSURE AT DOOR 1 RT CYLINDER.
